# SDR 2006UALA01357

- Difficulty date: July 7, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 55,160 hours, 32,559 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE DETECTION INOP.   FAILED FIRE DETECTION CONTROL SYSTEM PANEL.  REPLACED FIRE DETECTION CONTROL SYSTEM PANEL.  FOUND "CPLD/SWITCH" BOARD DAMAGED BEYOND REPAIR (PC2/DAMAGED TRACE ON ARTWORK). UNIT MADE SERVICEABLE.
